# SDR FDEA201808292241

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,347 hours, 16,789 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DESCENDING IN IDLE POWER, 14000 FT GREEN HYD SYSTEM PUMP ONE AND TWO LO PR ON ECAM.  GREEN NEEDLE DROPPED INTO YELLOW ARC.  FOLLOWED ECAM AND QRH.  REPOWERED SYSTEM WITH ELECTRIC PUMPS.  FIRE RESCUE DISPATCHED.  FOUND PACKING LEAKING AT TEE FITTING AT RIGHT HAND FRAME 38.1 FOR KRUGER FLAP ACTUATOR. R&R ACT.
